# SDR SWIA201024972

- Difficulty date: September 26, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 23,502 hours, 31,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 2A DISLODGED.  (FLT 7011)  REPOSITIONED FORWARD RED FLOOR EMERGENCY LIGHT ASSEMBLY.
